I have been on rosuvastatin 10mg per day for a month now. I am 60, very fit and active. I have had no aching muscle side effects like other users but many times i seem to have panic attacks and heart palpitations. Note these dont come when i am jogging or training. Any help please?
Crestor - does rosuvastatin cause heart palpitations or feeling lightheaded?
Question posted by Molby42 on 11 May 2022
Last updated on 11 May 2022
Sorry to read you are having a hard time.
I checked the list of potential side effects you are undergoing and they are not listed.
I suggest you contact you DR. in order to find a solution to your problems.
Best regards, masso
Sorry, lightheadedness is listed as a rare side effect.
crestor, high cholesterol, seizures, panic disorder, muscle, heart
- Crestor uses and safety info
- Crestor information for Healthcare Professionals (includes dosage details)
- Side effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.